Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A Picard theorem with an application to minimal surfaces


Author: Peter Hall
Journal: Trans. Amer. Math. Soc. 314 (1989), 597-603
MSC: Primary 53A10; Secondary 32H25
MathSciNet review: 978376
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a Picard theorem for holomorphic maps from $ {\mathbf{C}}$ to a quadric hypersurface. This implies a theorem on the number of directions in general position omitted by the normals to a minimal surface of the conformal type of $ {\mathbf{C}}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53A10, 32H25

Retrieve articles in all journals with MSC: 53A10, 32H25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1989-0978376-6
PII: S 0002-9947(1989)0978376-6
Article copyright: © Copyright 1989 American Mathematical Society